# SDR O2GA2016021485501

- Difficulty date: February 14, 2016
- Submitted: February 16, 2016
- Operation: Air carrier
- Aircraft: N855UP
- Make and model: Beech B300
- Aircraft serial: FL1024
- Aircraft time: 34 hours, 29 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 1013800961
- Part serial: 66106611
- Condition: Warped
- Location: Mlg
- Part time: 34 hours, 29 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REPLACING THE NR 3 & 4 WHEEL & TIRE ASSEMBLIES DUE TO FLAT SPOTTING, WHEELS WERE NOT SPINNING FREELY DUE TO POSSIBLE DEFECTIVE BRAKE ASSEMBLIES.  BOTH RT BRAKE ASSEMBLIES WERE REPLACED.  TAXI CHECKS PERFORMED WITH NO DEFECTS NOTED.  ACFT WAS RTS.
